# SDR CA101209012

- Difficulty date: December 1, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Piper PA-22-150
- Aircraft time: 2,656 hours
- Engine: Lyc O320A2A
- System (JASC): 3423 · Magnetic Compass
- Part: Compass
- Part number: 1001343
- Condition: Inoperative
- Location: Cockpit
- Part time: 2,668 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN SWINGING THE COMPASS THE EAST WEST ADJUSTMENT WAS NON RESPONSIVE COMPASS REPLACED WITH A NEW UNIT (TC# 20101209012)
